journal6 ›› 2003, Vol. 24 ›› Issue (4): 3-6.

• Mathematics • Previous Articles     Next Articles

Weak Convergence Theorems for Finite Nonexpansive Mappings in Uniformly Convex Banach Space


  1. (Department of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2003-12-15 Published:2012-11-06

Abstract: Through using a new iteration scheme,the problem of finding a common fixed point of finite nonexpansive mappings  was considered in a uniformly  convex Banach space,some weak convergence theorems were given,which generalized some weak convergence theorems of the Ishikawa iteration sequence with only one operator.

Key words: nonexpansive mappings, fixed point, uniformly convex Banach spaces, opial condition, Frechet differentiable

WeChat e-book chaoxing Mobile QQ